| Model Number |
SC-2408-74 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had an opening at midline incision and the spinal cord stimulator (scs) leads were exposed.The patient underwent a spinal cord stimulator (scs) explant procedure, was doing well postoperatively and the explanted devices were disposed of by the facility.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-ipg-r-mri.Upn: m365sc12160.Model: sc-1216.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-linear leads-mri.Upn: m365sc2408740.Model: sc-2408-74.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).
Additional Manufacturer Narrative
Model number/catalog number: sc-2408-74/ sc-1216.Serial number: (b)(6).Batch/lot number: (b)(6).Investigation results the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however response was not received.Device history record it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description